Semidefiniteness without Hermiticity
Charles R. Johnson and Robert Reams
Source: Rocky Mountain J. Math.
Volume 40, Number 5
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
Permanent link to this document: http://projecteuclid.org/euclid.rmjm/1289916912
Digital Object Identifier: doi:10.1216/RMJ-2010-40-5-1579
Zentralblatt MATH identifier: 05828482
Mathematical Reviews number (MathSciNet): MR2737379
C.S. Ballantine and C.R. Johnson, Accretive matrix products, Linear and Multilinear Algebra 3 (1975), 169-185.
Mathematical Reviews (MathSciNet): MR396627
D. Hershkowitz and H. Schneider, Matrices with a sequence of accretive powers, Israel J. Mathematics 55 (1986), 327-344.
Mathematical Reviews (MathSciNet): MR876399
R.A. Horn and C.R. Johnson, Matrix analysis, Cambridge University Press, Cambridge, 1985.
Mathematical Reviews (MathSciNet): MR832183
–––, Topics in matrix analysis, Cambridge University Press, Cambridge, 1991.
C.R. Johnson, K. Okubo and R. Reams, Uniqueness of matrix square roots and an application, Linear Algebra Appl. 323 (2001), 51-60.
C.R. Johnson and R. Reams, Semidefiniteness without real symmetry, Linear Algebra Appl. 306 (2000), 203-209.